Alert archive / New Mexico / Wind Advisories in 2009

Wind Advisory 3, NWS El Paso, TX

February 16, 2009

NWS El Paso, TX issued this wind advisory at Feb 16, 2009, 2:03 PM MST. It took effect at Feb 16, 2009, 10:00 PM MST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2009, 2:03 PM MST (21:03 UTC)
In effect from
Feb 16, 2009, 10:00 PM MST
Expired
Feb 17, 2009, 1:51 AM MST
In force
4 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KEPZ 162103
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
203 PM MST MON FEB 16 2009

...STRONG WINDS TO AFFECT THE BORDERLAND LATE TONIGHT THROUGH
TUESDAY...

.AN UPPER LEVEL DISTURBANCE CURRENTLY AFFECTING THE SOUTHERN
CALIFORNIA COAST WILL MOVE NORTHEAST TONIGHT...REACHING THE FOUR-
CORNERS BY TOMORROW MORNING...AND SPREADING STRONG WINDS ALOFT
ACROSS THE SOUTHWEST. AS THIS SYSTEM APPROACHES... AN AREA OF LOW
PRESSURE WILL DEVELOP IN THE LEE OF THE ROCKY MOUNTAINS OVER
SOUTHEAST COLORADO. AS THIS LOW DEVELOPS...A STRONG PRESSURE
GRADIENT WILL SET UP ACROSS NEW MEXICO AND WEST TEXAS. THE
STRONGER WINDS ALOFT WILL BEGIN TO AFFECT THE HIGHER ELEVATIONS
OF THE SACRAMENTO MOUNTAINS LATE TONIGHT. IN THE LOWLAND
DESERTS...WINDS WILL INCREASE AFTER SUNRISE IN RESPONSE TO THE
TIGHTENING PRESSURE GRADIENT. FOR BOTH AREAS...THE STRONGEST WINDS
WILL OCCUR DURING THE EARLY AFTERNOON. CLOUD COVER WILL BE
MINIMAL TOMORROW...ALLOWING DAYTIME HEATING TO MIX THE STRONGER
WINDS ALOFT DOWN TO THE SURFACE. WIND GUSTS WILL APPROACH 60 MPH
IN THE SACRAMENTO MOUNTAINS EARLY TOMORROW AFTERNOON... WHILE 45
TO 55 MPH WINDS WILL BE COMMON IN THE LOWLAND DESERTS.

NMZ025-170530-
/O.NEW.KEPZ.WI.Y.0003.090217T0500Z-090217T1300Z/
/O.NEW.KEPZ.HW.A.0001.090217T1300Z-090218T0200Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
203 PM MST MON FEB 16 2009

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM MST
TUESDAY...
...HIGH WIND WATCH IN EFFECT FROM 6 AM MST TUESDAY MORNING
THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 6 AM MST TUESDAY. A HIGH WIND WATCH HAS ALSO BEEN
ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING. 

STRONG WINDS ALOFT WILL BEGIN TO AFFECT ELEVATIONS ABOVE 6500 FEET
STARTING LATE TONIGHT. SOUTHWEST WIND GUSTS OF 40 TO 45 MPH WILL BE
POSSIBLE...ESPECIALLY ON THE EASTERN DOWNSLOPE AREAS OF THE
SACRAMENTO MOUNTAINS.

WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE TOMORROW
MORNING... WITH AFTERNOON HEATING AND TURBULENT MIXING BRINGING
GUSTS OF 50 TO 60 MPH DOWN TO THE SURFACE.

THERE IS STILL SOME UNCERTAINTY AS TO THE TIMING AND STRENGTH OF
THE PEAK WINDS TOMORROW. THE HIGH WIND WATCH WILL EITHER BE
UPGRADED TO A WARNING...OR CONVERTED TO A WIND ADVISORY BY
TOMORROW MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
STRONGER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT TOMORROW. SUSTAINED WINDS OF AT LEAST 40 MPH...OR
GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

$$

NMZ023-024-031-032-TXZ055-056-170530-
/O.NEW.KEPZ.WI.Y.0004.090217T1500Z-090218T0000Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
203 PM MST MON FEB 16 2009

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM MST
TUESDAY. 

STRONG SOUTHWEST WINDS ALOFT WILL MOVE ACROSS THE BORDERLAND
BEFORE DAWN TOMORROW. AS HEATING INCREASES AFTER SUNRISE...THESE
WINDS WILL BEGIN TO MIX DOWN TO THE SURFACE.

THE PEAK PERIOD OF STRONG WINDS WILL BE EARLY TOMORROW
AFTERNOON. SUSTAINED WEST TO SOUTHWEST WINDS OF 30 TO 35 MPH...
WITH GUSTS OF 45 MPH WILL BE COMMON ACROSS THE LOWLAND DESERTS.
STRONGER GUSTS AROUND 55 MPH WILL BE POSSIBLE ON THE EAST SLOPES
OF DESERT MOUNTAIN RANGES AND IN MOUNTAIN PASSES.

AREAS ESPECIALLY VULNERABLE TO THE STRONGEST GUSTS INCLUDE
NORTHEAST EL PASO...TRANS-MOUNTAIN PASS...SAN AUGUSTIN PASS...
AND AGUIRRE SPRINGS RECREATION AREA EAST OF LAS CRUCES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HARDIMAN
2 follow-up statements
000 
WWUS74 KEPZ 170633
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1133 PM MST MON FEB 16 2009

...STRONG WINDS TO AFFECT THE BORDERLAND LATE TONIGHT THROUGH
TUESDAY...

.AN UPPER LEVEL DISTURBANCE CURRENTLY AFFECTING THE SOUTHERN
CALIFORNIA COAST WILL MOVE NORTHEAST TONIGHT...REACHING THE FOUR-
CORNERS BY TOMORROW MORNING...AND SPREADING STRONG WINDS ALOFT
ACROSS THE SOUTHWEST. AS THIS SYSTEM APPROACHES... AN AREA OF LOW
PRESSURE WILL DEVELOP IN THE LEE OF THE ROCKY MOUNTAINS OVER
SOUTHEAST COLORADO. AS THIS LOW DEVELOPS...A STRONG PRESSURE
GRADIENT WILL SET UP ACROSS NEW MEXICO AND WEST TEXAS. THE
STRONGER WINDS ALOFT WILL BEGIN TO AFFECT THE HIGHER ELEVATIONS
OF THE SACRAMENTO MOUNTAINS LATE TONIGHT. IN THE LOWLAND
DESERTS...WINDS WILL INCREASE AFTER SUNRISE IN RESPONSE TO THE
TIGHTENING PRESSURE GRADIENT. FOR BOTH AREAS...THE STRONGEST
WINDS WILL OCCUR DURING THE EARLY AFTERNOON. CLOUD COVER WILL BE
MINIMAL TOMORROW...ALLOWING DAYTIME HEATING TO MIX THE STRONGER
WINDS ALOFT DOWN TO THE SURFACE. WIND GUSTS WILL APPROACH 60 MPH
IN THE SACRAMENTO MOUNTAINS EARLY TOMORROW AFTERNOON... WHILE
45 TO 55 MPH WINDS WILL BE COMMON IN THE LOWLAND DESERTS.

NMZ025-171430-
/O.CON.KEPZ.WI.Y.0003.000000T0000Z-090217T1300Z/
/O.CON.KEPZ.HW.A.0001.090217T1300Z-090218T0200Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
1133 PM MST MON FEB 16 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST TUESDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MST TUESDAY
THROUGH TUESDAY EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST TUESDAY. A HIGH
WIND WATCH REMAINS IN EFFECT FROM 6 AM MST TUESDAY THROUGH
TUESDAY EVENING. 

STRONG WINDS ALOFT WILL BEGIN TO AFFECT ELEVATIONS ABOVE
6500 FEET STARTING LATE TONIGHT. SOUTHWEST WIND GUSTS OF 40 TO
45 MPH WILL BE POSSIBLE...ESPECIALLY ON THE EASTERN DOWNSLOPE
AREAS OF THE SACRAMENTO MOUNTAINS.

WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE TOMORROW
MORNING... WITH AFTERNOON HEATING AND TURBULENT MIXING BRINGING
GUSTS OF 50 TO 60 MPH DOWN TO THE SURFACE.

THERE IS STILL SOME UNCERTAINTY AS TO THE TIMING AND STRENGTH OF
THE PEAK WINDS TOMORROW. THE HIGH WIND WATCH WILL EITHER BE
UPGRADED TO A WARNING...OR CONVERTED TO A WIND ADVISORY BY
TOMORROW MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
STRONGER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT TOMORROW. SUSTAINED WINDS OF AT LEAST 40 MPH...OR
GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE
LATEST FORECASTS.

$$

NMZ023-024-031-032-TXZ055-056-171430-
/O.CON.KEPZ.WI.Y.0004.090217T1500Z-090218T0000Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
1133 PM MST MON FEB 16 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MST TUESDAY. 

STRONG SOUTHWEST WINDS ALOFT WILL MOVE ACROSS THE BORDERLAND
BEFORE DAWN TOMORROW. AS HEATING INCREASES AFTER SUNRISE...THESE
WINDS WILL BEGIN TO MIX DOWN TO THE SURFACE.

THE PEAK PERIOD OF STRONG WINDS WILL BE EARLY TOMORROW AFTERNOON.
SUSTAINED WEST TO SOUTHWEST WINDS OF 30 TO 35 MPH... WITH GUSTS
OF 45 MPH WILL BE COMMON ACROSS THE LOWLAND DESERTS. STRONGER
GUSTS AROUND 55 MPH WILL BE POSSIBLE ON THE EAST SLOPES OF DESERT
MOUNTAIN RANGES AND IN MOUNTAIN PASSES.

AREAS ESPECIALLY VULNERABLE TO THE STRONGEST GUSTS INCLUDE
NORTHEAST EL PASO...TRANS-MOUNTAIN PASS...SAN AUGUSTIN PASS...
AND AGUIRRE SPRINGS RECREATION AREA EAST OF LAS CRUCES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BIRD
000 
WWUS74 KEPZ 170851
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
151 AM MST TUE FEB 17 2009

...STRONG WINDS TO AFFECT THE BORDERLAND TODAY...

.AN UPPER LEVEL DISTURBANCE AND A COLD FRONT WILL MOVE ACROSS NEW
MEXICO AND WESTERN TEXAS TODAY WHILE A STRONG SURFACE LOW DEVELOPS
OVER THE SOUTHERN PLAINS. THIS WEATHER PATTERN WILL GENERATE HIGH
WINDS ACROSS THE REGION...ESPECIALLY THIS AFTERNOON. WEST TO
SOUTHWEST WINDS WILL INCREASE THIS MORNING WITH SUSTAINED WIND
SPEEDS AROUND 40 MPH OVER THE HIGHER MOUNTAINS AND AROUND 30 MPH
ACROSS THE LOWLANDS BY THIS AFTERNOON. WIND GUSTS MAY REACH 55
MPH...ESPECIALLY OVER HIGHER MOUNTAINS AND ALONG EASTERN SLOPES.
THE WINDY CONDITIONS WILL CAUSE BLOWING DUST AND SAND OVER THE
DESERTS WITH VISIBILITIES LOWERING UNDER A MILE OVER A FEW
LOCATIONS RESULTING IN DANGEROUS DRIVING CONDITIONS. THE WINDS
SHOULD DECREASE THIS EVENING AFTER THE STORM SYSTEM MOVES EAST OF
THE REGION.

NMZ025-171700-
/O.CAN.KEPZ.WI.Y.0003.000000T0000Z-090217T1300Z/
/O.UPG.KEPZ.HW.A.0001.090217T1300Z-090218T0200Z/
/O.NEW.KEPZ.HW.W.0001.090217T1700Z-090218T0100Z/
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON
151 AM MST TUE FEB 17 2009

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS
MORNING TO 6 PM MST THIS AFTERNOON. 

AN UPPER LEVEL DISTURBANCE AND A COLD FRONT WILL MOVE ACROSS NEW
MEXICO TODAY WHILE A STRONG SURFACE LOW DEVELOPS OVER THE
SOUTHERN PLAINS. THIS WEATHER PATTERN WILL GENERATE HIGH WINDS
ACROSS THE REGION...ESPECIALLY THIS AFTERNOON. WEST TO SOUTHWEST
WINDS WILL INCREASE TO 40 MPH WITH GUSTS NEAR 60 MPH BY EARLY
THIS AFTERNOON.

THE HIGH WINDS MAY CAUSE BUILDING AND OTHER PROPERTY DAMAGE AND
COULD BLOW DOWN TREES AND POWER LINES. HAZARDOUS DRIVING
CONDITIONS ARE LIKELY...ESPECIALLY FOR HIGH PROFILE VEHICLES.

THE WINDS SHOULD DECREASE THIS EVENING AS THE STORM MOVES EAST OF
THE REGION. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ023-024-031-032-TXZ055-056-171700-
/O.EXT.KEPZ.WI.Y.0004.090217T1900Z-090218T0100Z/
SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
151 AM MST TUE FEB 17 2009

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM MST
THIS AFTERNOON. 

AN UPPER LEVEL DISTURBANCE AND A COLD FRONT WILL MOVE ACROSS NEW
MEXICO AND WESTERN TEXAS TODAY WHILE A STRONG SURFACE LOW DEVELOPS
OVER THE SOUTHERN PLAINS. THIS WEATHER PATTERN WILL GENERATE HIGH
WINDS ACROSS THE REGION...ESPECIALLY THIS AFTERNOON. WEST TO
SOUTHWEST WINDS WILL INCREASE TO AROUND 30 MPH BY EARLY AFTERNOON
WITH GUSTS TO 45 MPH.

GUSTS MAY REACH 55 MPH OVER EASTERN SLOPE AREAS INCLUDING NORTHEAST
EL PASO...TRANS-MOUNTAIN PASS...SAN AUGUSTIN PASS... AND THE AGUIRRE
SPRINGS RECREATION AREA EAST OF LAS CRUCES.

THE HIGH WINDS WILL ALSO PRODUCE BLOWING SAND AND DUST WITH
VISIBILITIES UNDER A MILE IN A FEW AREAS...INCLUDING ALONG
INTERSTATE 10 BETWEEN EL PASO AND LAS CRUCES AND ALSO IN THE
DEMING VICINITY. THUS HAZARDOUS DRIVING CONDITIONS ARE POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ROGASH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 16, 4:15 AM MST, 9 hours 48 minutes earlier.

Area forecast discussion, Feb 16, 4:15 AM MST, 9 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
415 AM MST MON FEB 16 2009

.SYNOPSIS...
SOUTHWEST FLOW ALOFT WILL CONTINUE TODAY WITH PLENTY OF MID AND HIGH
CLOUDS UNTIL LATE AFTERNOON WHEN THEY BEGIN TO THIN OUT. HIGHS TODAY
WILL WARM BACK TO ABOVE NORMAL. PACIFIC STORM SYSTEM MOVES NORTH OF
THE AREA ON TUESDAY. LITTLE CHANCE OF SHOWERS OTHER THAN THE GILA
REGION...BUT WINDS WILL INCREASE SIGNIFICANTLY...ALONG WITH BLOWING
DUST. FRONT WILL BRING IN COOLER AIR FOR TUESDAY NIGHT AND
WEDNESDAY. UPPER RIDGE BUILDS IN OVER THE WEST COAST THURSDAY AND
BEYOND...KEEPING THE SKIES MOSTLY CLEAR AND ALLOWING TEMPERATURES TO
WARM WELL ABOVE NORMAL BY THE WEEKEND.

&&

.DISCUSSION...
WELL SQUEEZE IN ANOTHER NICE DAY TODAY BEFORE CONDITIONS
DETERIORATE ON TUESDAY. LONG WAVE TROUGH OFF THE CALIFORNIA COAST
WITH LOW CENTER STILL OFF THE NORTHERN CALIFORNIA. LOW CREATING
STRONG SOUTHWEST FLOW OVER THE AREA WITH CONSIDERABLE MID/HIGH LEVEL
MOISTURE CONTINUING TO STREAM UP FOR MOST OF TODAY. LOW BEGINS
MOVING INLAND TUESDAY AND BRINGS COLD FRONT ACROSS THE BORDERLAND
TUESDAY AFTERNOON. SYSTEM STILL LOOKS PRETTY DRY BUT SLIGHT CHANCE
OVER THE GILA STILL LOOKS REASONABLE AS THEY ARE THE CLOSEST TO THE
MOISTURE. ADDITIONALLY JET DYNAMICS DEVELOPS AS AREA COMES UNDER THE
RRQ OF THE JET TUESDAY AFTERNOON. THE MORE CONCERN OF COURSE ARE THE
WINDS AND BLOWING DUST. SYSTEM STILL TIMED WELL TO TAKE ADVANTAGE
OF THE AFTERNOON MIXING. GFS REMAINS STRONGER ON THE FRONT RANGE
CYCLOGENESIS...BUT EVEN THE NAM STILL HAS A RATHER STRONG PRESSURE
GRADIENT. WIND ADVISORY A GOOD BET BUT STILL A LITTLE EARLY FOR THIS
SHIFT TO ISSUE. WILL PROBABLY GO WITH AN SPS TO SPELL THIS OUT.

THE REST OF THE WEEK TO REMAIN DRY AS NEXT UPPER LOW IN THE LONG
WAVE DEVELOPS FURTHER OFF THE COAST...ALLOWING UPPER RIDGE TO FORM
OVER THE WESTERN U.S. AFTER A COUPLE OF COOLER DAYS WEDNESDAY AND
THURSDAY BEHIND THE COLD FRONT...TEMPERATURES SHOULD REBOUND BACK TO
WELL ABOVE NORMAL BY THE WEEKEND WITH INCREASING H85 TEMPS.

&&

.AVIATION...VALID 16/12Z-17/12Z...
VFR CONDS EXPECTED THROUGH THE PERIOD. BKN/OVC LAYERS ABOVE FL180
THROUGH AROUND 00Z...THEN DECREASING.

&&

.FIRE WEATHER...
MDT TO STG TROUGH/CLOSED LOW OFF THE CALIF COAST BACKING WINDS ALOFT
OVER THE SOUTHWEST UNITED STATES AND TAPPING MID/HI LEVEL CLOUDS.
SYSTEM TO MOVE INTO NEW MEXICO STARTING LATE MONDAY/TUESDAY WITH A
SLIGHT RISK OF SHOWERS FOR THE GILA WILDERNESS AND INCREASING STRONG
GUSTY SOUTHWEST WINDS OVER THE BORDERLAND TUESDAY. LIGHT EAST WINDS
TONIGHT WITH FAIRLY GOOD OVERNIGHT RH RECOVERY. WINDS INCREASING TO
25 TO 35 MPH BY MIDDAY TUESDAY. WITH FIRE DANGER REMAINING IN HIGH
CATEGORY...POTENTIAL FOR RED FLAG WARING EXISTS ON TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 68  43  69  48  61 /   0   0   0   0   0
SIERRA BLANCA TX        67  44  68  36  61 /   0   0   0   0   0
LAS CRUCES              67  41  68  40  60 /   0   0   0   0   0
ALAMOGORDO              63  40  66  39  61 /   0   0   0   0   0
CLOUDCROFT              50  30  48  23  44 /   0   0  10  10   0
TRUTH OR CONSEQUENCES   65  36  65  37  61 /   0   0   0   0   0
SILVER CITY             61  34  55  29  53 /   0   0  10  10   0
DEMING                  67  39  66  37  61 /   0   0   0   0   0
LORDSBURG               67  36  65  35  61 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

17 HEFNER
Hazardous weather outlook, Feb 16, 6:45 AM MST, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
645 AM MST MON FEB 16 2009

NMZ022>025-030>032-TXZ055-056-171400-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
645 AM MST MON FEB 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WINDY CONDITIONS WILL
RETURN ON TUESDAY AND MAY APPROACH ADVISORY CRITERIA. BLOWING DUST
IN A FEW AREAS WILL REDUCE VISIBILITIES BRIEFLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 7:19 AM MSTFire Weather WatchEPZDoña Ana, Lincoln, Otero, Sierra15 hr
Feb 16, 2:03 PM MSTHigh Wind WatchEPZ12 hr
Feb 16, 2:03 PM MSTWind AdvisoryEPZ28 hr

Nearby

Wind Advisories in New Mexico, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.